MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Coagulation Disorder (1779); Ventricular Fibrillation (2130)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2022, a 32mm sjm sã©guin semi-rigid annuloplasty ring was implanted.After the ring was implanted but still during the procedure, abnormal fibrinogen level was noted and the patient was administrated iv medication.It was also noted that the patient experienced recurrent ventricular fibrillation due to a pacemaker probe and the patient was cardioverted.The patient is still in the hospital and reported to be in stable condition.((b)(4)).
 
Additional Manufacturer Narrative
An event of bleeding was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13391847
Report Number3007113487-2022-00030
Device Sequence Number4252682
Product Code KRH
UDI-Device Identifier05414734007528
UDI-Public05414734007528
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Model NumberSARP-32
Device Catalogue NumberSARP-32
Device Lot Number7807258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight64 KG